My daughter gets great effects from the patch but the adhiesive is causing raise red rash that goes away quickly once it is removed. the itching during the day irritates her and she end up removing the patch. We want to continue to use it what can we do? is there some thing we can place over her skin then the patch? like a semipermiable membrane dressing? She has not responded to other meds as well as this one. Please help!
What can we do to stop the itchy rash caused from the adhesive of the patch?
Question posted by Doris Fitch on 10 May 2011
Last updated on 17 August 2013
i was prescribed a steroid cream to put on one hour before the patch all over where the patch is to go. It really helps stop the itching!
when i change patches i wash area with adhesive tape remover pad i got mine from a nurse but i am pretty sure can look on the computer and them it has low alcohol and area can be cleaned with wet wash cloth before putting on new patch make sure area is dry before patch
dear doris, sorry to say it sounds like your daughter is very allergic to the patch. unfortunately, as far as i know, the patch needs direct contact with the skin in order for the med to work. therefore, i think you need to speak to a doctor, perhaps the same med is available in a pill or spray. good luck to you...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.